# SDR DXTA200500574

- Difficulty date: February 2, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 3,682 hours, 2,281 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 602751
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR DID NOT EXTEND NORMALLY.  USED MANUAL BLOW DOWN PER CHECKLIST TO EXTEND LT MAIN.  FOUND LT MLG GEAR DOWN LOCK SWITCH HAD ERRONEOUS RESISTANCE VALVE WHEN SWITCH IS FROZEN, 0.0 TO 5.8 OHM. REMOVED LT MLG GEAR DOWN LOCK SWITCH, AND INSTALLED A NEW SWITCH OF SAME P/N. PERFORMED LANDING GEAR FUNCTIONAL TEST. OPS TEST CHECKS GOOD. ALL WORK ACCOMPLISHED IAW CE-750 MM CHAPTER 32-00-01.
